Title: Non-linear integral equations to approximate bivariate densities with given marginals and dependence function
Authors: Molenberghs, G ×
Lesaffre, Emmanuel #
Issue Date: 1997
Publisher: Statistica sinica
Series Title: Statistica sinica vol:7 issue:3 pages:713-738
Abstract: The local dependence function, introduced by Holland and Wang (1987) and studied by Wang (1993) as a continuous version of the local cross-ratio, describes the local relation between two random variables. Three explicit numerical algorithms are proposed to approximate bivariate densities given the marginal densities and the local dependence function. This approach is suited for simulation purposes, to provide illustrative examples of densities with given marginals, and for estimation of model parameters. The technique involves non-classical integral equation theory. The accuracy of the approximations is investigated.
ISSN: 1017-0405
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
22.pdf Published 772KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science